Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 86, Issue 3, 2011
Metadata
 

Asymptotic isoperimetry on groups and uniform embeddings into Banach spaces
Romain Tessera
pp. 499–535
Abstract | Full-Text PDF (326 KB) | Metadata

Irreducible Sp-representations and subgroup distortion in the mapping class group
Nathan Broaddus, Benson Farb and Andrew Putman
pp. 537–556
Abstract | Full-Text PDF (235 KB) | Metadata

Flat currents modulo p in metric spaces and filling radius inequalities
Luigi Ambrosio and Mikhail G. Katz
pp. 557–591
Abstract | Full-Text PDF (332 KB) | Metadata

Rational connectedness modulo the non-nef locus
Amaël Broustet and Gianluca Pacienza
pp. 593–607
Abstract | Full-Text PDF (204 KB) | Metadata

Modules for ℤ/p × ℤ/p
Jon F. Carlson, Eric M. Friedlander and Andrei Suslin
pp. 609–657
Abstract | Full-Text PDF (382 KB) | Metadata

Complete constant mean curvature surfaces in homogeneous spaces
José M. Espinar and Harold Rosenberg
pp. 659–674
Abstract | Full-Text PDF (181 KB) | Metadata

The Khovanov width of twisted links and closed 3-braids
Adam M. Lowrance
pp. 675–706
Abstract | Full-Text PDF (461 KB) | Metadata

The braided Ptolemy–Thompson group is asynchronously combable
Louis Funar and Christophe Kapoudjian
pp. 707–768
Abstract | Full-Text PDF (1426 KB) | Metadata